# SDR UALA2012081604559

- Difficulty date: August 16, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,712 hours, 22,814 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 3214488
- Part serial: 291
- Condition: Faulted
- Location: Lt Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BLEED TROUBLE, ACCOMPLISHED HEALTH CHECK OF PRSOV AND REPLACED SOURCE AIR SWIVEL FITIING. SWIVEL LOOSE WHILE 'B' NUT SEIZED.  IDLE OPS CHECKED AND FOUND NR 1 BLEED PRESS FLUCTUATES BETWEEN 12-15 PSI.      REPLACED CONTROL PRESSURE SENSE LINES, SOLID AND FLEX LINES.  PERFORMED NR 1 ENG RUN, APPLIED PNEUMATIC LOAD, OPS CHECKED NORMAL.
